Gaviscon Advance Tablets 60
Gaviscon Advance Tablets 60
Chewable tables for the reflief of heatburn and indigestion.
- Soothing relief
- Fast acting
- Suitable for Adults and children 12 years and over
- 60 chewable tablets
Gaviscon Advance Tablets provide fast, soothing and long-lasting relief from the pain and discomfort of heartburn and acid indigestion, which for example can occur after meals or during pregnancy.
The product belongs to a group of medicines called 'reflux suppressants', which form a protective layer on top of the stomach contents to prevent acid escaping from the stomach where it works its way in to the food pipe where it hurts.
Gaviscon Advance contains double the concentration of sodium alginate and forms a stronger, resilient raft over the stomach to prevent acid coming back up into the food pipe.
Active ingredients: 250mg Sodium Alginate, 133.5mg Sodium Hydrogen Carbonate & 80mg Calcium Carbonate.
Mannitol, Macrogol 20,000, Magnesium stearate, Aspartame, Mint flavour no. 3, Acesulfame potassium, Copovidone.
Usage and Instructions
Please read the enclosed leaflet carefully before use.
For oral administration. Chew thoroughly before swallowing.
Adults including the elderly and children 12 years and over: When symptoms occur take 1 to 2 tablets after meals and at bedtime.
Children under 12 years: Should only be taken on medical advice.
If symptoms persist after 7 days consult your doctor.
This treatment may be less effective if you have decreased the amounts of gastric acid produced in your stomach.
If symptoms persist after 7 days, please consult your doctor.
If you take too many tablets you may feel bloated.
It is unlikely to cause you any harm, but please consult your doctor or pharmacist.
Do not take if you know you are allergic to any of the ingredients as skin rashes and difficulty in breathing have been reported.
Consult your doctor if you experience these or any other side-effects.
Read the enclosed leaflet carefully before taking this product.
If you have phenylketonuria, note that the product is sweetened with aspartame, a source of phenylalanine.
If you forget a dose, it is not necessary to double dose the next time, just carry on taking as before.
You can take this product if you are pregnant or breast feeding. As with all medicines, the treatment duration should be as limited as possible.
You should carefully read all product packaging and labels prior to use.
Even if rare, these are possible side effects associated with Gaviscon Advanced:
- itchy rash (urticaria)
- breathing difficulties due to a narrowing of the airways (bronchospasm) or anaphylaxis.
If you think you've had an allergic reaction to Gaviscon advance, don't take any more and get medical advice straight away.